# SDR DALA1215061201

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 64,900 hours, 9,292 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS HARNESS CONNECTOR AT 25G IS DAMAGED.  MAINTENANCE REPLACED THE CONNECTOR.  SYSTEM OPERATION IS NORMAL.
